MAUDE Adverse Event Report: BECTON DICKINSON BD ALARIS EXTENSION SET W/ ANTISIPHON VALVE; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD ALARIS EXTENSION SET W/ ANTISIPHON VALVE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30862-0500
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris extension set w/ antisiphon valve had incorrect label content.The following information was provided by the initial reporter: for #30862-0500 the online label says a pv of.6 and the label the customer received say pv 1ml.Could you advise the reason for the difference.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.E.1.Address was not located, and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Two photos taken verify the customer complaint that the prime volumes were different.R&d confirmed that 1 ml is the correct prime volume.We are working internally to update the website to show the correct prime volume.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD ALARIS EXTENSION SET W/ ANTISIPHON VALVE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23713013
Report Number2243072-2025-01439
Device Sequence Number8910353
Product Code FPA
UDI-Device Identifier10885403235221
UDI-Public(01)10885403235221
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30862-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown